SciELO - Scientific Electronic Library Online

vol.28 issue1ARENS REGULARITY OF SOME BILINEAR MAPS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CALDAS, M; JAFARI, S; RAJESH, N  and  THIVAGAR, M. L. ON ĝ-HOMEOMORPHISMS IN TOPOLOGICAL SPACES. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.1, pp.1-19. ISSN 0716-0917.

In this paper, we first introduce a new class of closed map called ĝ-closed map. Moreover, we introduce a new class of homeomorphism called ĝ-homeomorphism, which are weaker than homeomorphism. We prove that gc-homeomorphism and ĝ-homeomorphism are independent. We also introduce ĝ*-homeomorphisms and prove that the set of all ĝ*-homeomorphisms forms a group under the operation of composition of maps.

Keywords : -closed set; -open set; -continuous function; -irresolute map.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License